# SDR CA140505013

- Difficulty date: April 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 32,692 hours
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Part time: 2,462 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED VISUAL INSPECTION OF THE ELEVATOR TORQUE TUBE A CRACK WAS FOUND.  THIS MAY HAVE BEEN THE RESULT OF OVER-TORQUEING THE SCREW ATTACHING THE TUBE TO THE ELEVATOR. TUBE REPLACED AND CHECKED SERVICEABLE.
